MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ALTRX +4 10D 36IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS, INC. 1818910 ALTRX +4 10D 36IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 122136160
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Pulmonary Embolism (1498)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
After the first revision, ppf alleges pulmonary embolism.(right hip).
 
Additional Manufacturer Narrative
This is a duplicate report of 1818910-2019-91112.1818910-2019-90946 is being retracted as it is a report duplication.1818910-2019-91112 will be kept for investigation purposes.Product complaint # (b)(4).

Brand Name
ALTRX +4 10D 36IDX60OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8524593
Report Number1818910-2019-90946
Device Sequence Number2798219
Product Code KWA
UDI-Device Identifier10603295016441
UDI-Public10603295016441
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K003523
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number122136160
Device Lot Number346275
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer05/14/2019
Initial Report FDA Received Date04/17/2019
Supplement Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;